Pricing of asian-type and basket options via bounds

Publication Type:
Journal Article
Theory of Probability and its Applications, 2017, 61 (1), pp. 94 - 106
Issue Date:
Full metadata record
© 2017 Society for Industrial and Applied Mathematics. This paper sets out to provide a general framework for the pricing of average-type options via lower and upper bounds. This class of options includes Asian, basket, and options on the volume-weighted average price. The use of lower and upper bounds is proposed in response to the inherent difficulty in finding analytical representations for the true price of these options and the requirement for numerical procedures to be fast and efficient. We demonstrate that in some cases lower bounds allow for the dimensionality of the problem to be reduced and that these methods provide reasonable approximations to the price of the option.
Please use this identifier to cite or link to this item: